Viewing 2 posts - 1 through 2 (of 2 total)
  • Author
    Posts
  • adp
    Post count: 1

    Greetings!

    First time poster here. I was diagnosed with Hyperthyroidism in 2018 and developed TED by mid 2018. I had radiation therapy as well as steroid infusions, both of which helped the TED symptoms but did not permanently fix anything.

    My ophthalmologist recommended I consider the 8 infusion course of Tepezza, which was cleared by the FDA in, I believe, early 2020.

    After researching as much as I could, I decided to proceed with the treatment.
    The infusions were unremarkable and I tolerated them well. My glucose did spike a bit, but it was transitory. I may have had a bit of hair loss, but, again, nothing terrible.

    What did start to happen shortly after beginning the Tepezza were severe leg cramps at night as well as cramps in my right hand. This has persisted to this day, much less severe than when it first started, but painful and worrisome nevertheless.

    I’m wondering if anyone else has experienced these cramps post-Tepezza, and what you may have learned about it.

    Thank you,
    adp

    Kimberly
    Online Facilitator
    Post count: 4264

    Hello – Muscle cramps are listed as a potential side effect for TEPEZZA (TM). Hopefully, you’ve reported this issue to your doctor to get further direction. This forum doesn’t get a ton of activity, so you might also consider asking this question over on oneGRAVESvoice.com (a collaboration between GDATF, Horizon Therapeutics, and rareLife Solutions) or in our closed Facebook group. (From Facebook, search for @GDATF and select “Join Group” in the top right-hand corner of the screen).

Viewing 2 posts - 1 through 2 (of 2 total)
  • You must be logged in to reply to this topic.